# SDR DALA1115493114

- Difficulty date: March 6, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N314NB
- Make and model: Airbus A319-114
- Aircraft serial: 1191
- Aircraft time: 30,716 hours, 15,721 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 262FF CORRODED. AFT CABIN FLOOR PANEL 262FF.  PANEL TO BE INSTALLED ON CARD 2500-6600. ORIG MAT .030 DAMAGE DIM L= 4.0, W= 2.0, D=.030.  RETAIN FOR RECORDS.
